# SDR GTIA040531

- Difficulty date: May 1, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Ib Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT IB FLAP T/E, PITTING CORRODED ON SKIN.  REMOVED SKIN.  FABED NEW SKIN, INSTALLED NEW SKIN.
